# SDR DALA2020102903508

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 74,747 hours, 28,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR DOOR EMERGENCY LIGHTS ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE FOUND CORROSION ON SOCKET CENTER PIN.  CLEANED CORROSION AND REASSEMBLED.  SYSTEM OPERATION IS NORMAL.
